EconPapers    
Economics at your fingertips  
 

On the perpetual American put options for level dependent volatility models with jumps

Erhan Bayraktar

Quantitative Finance, 2009, vol. 11, issue 3, 335-341

Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697680903170817 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: On the Perpetual American Put Options for Level Dependent Volatility Models with Jumps (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:11:y:2009:i:3:p:335-341

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

DOI: 10.1080/14697680903170817

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-22
Handle: RePEc:taf:quantf:v:11:y:2009:i:3:p:335-341